师资队伍
助理教授
基本信息
金融数学与微分方程
助理教授
ycdong@tongji.edu.cn
宁静楼305
董玉超
研究方向

随机最优控制,金融数学

教育背景

2011年9月至2016年6月 就读于复旦大学 获理学博士学位

2007年9月至2011年6月 就读于华东师范大学 获理学学士学位


工作经历

2021年1月至今 同济大学 助理教授

2019年3月至2020年12月 新加坡国立大学 研究员

2017年12月至2018年11月 法国昂热大学 博士后

2016年6月至2019年1月  复旦大学 博士后


论文与出版物
  1. Zhuo, Yu, Yuchao Dong, and Jiangyan Pu. 'Dynamic Programming Principle and Viscosity Solutions of Hamilton–Jacobi–Bellman Equations for Stochastic Recursive Control Problem with Non-Lipschitz Generator.' Applied Mathematics & Optimization 82.2 (2020): 851-887.

  2. Dong, Yuchao, and Jérôme Spielmann. Weak limits of random coefficient autoregressive processes and their application in ruin theory. Insurance: Mathematics and Economics 91 (2020): 1-11.

  3. Dong, Yuchao, Xue Yang, and Jing Zhang. The obstacle problem for quasilinear stochastic integral-partial differential equations. Stochastics 92.2 (2020): 297-333.

  4. Zhang, Fu, Yuchao Dong, and Qingxin Meng. Backward stochastic Riccati equation with jumps associated with stochastic linear quadratic optimal control with jumps and random coefficients. SIAM Journal on Control and Optimization 58.1 (2020): 393-424.

  5. Dong, Yuchao, Xue Yang, and Jing Zhang. The obstacle problem for quasilinear stochastic PDEs with Neumann boundary condition. Stochastics and Dynamics 19.05 (2019): 1950039.

  6. Dong, Yuchao, and Qingxin Meng. Second-order necessary conditions for optimal control with recursive utilities. Journal of Optimization Theory and Applications 182.2 (2019): 494-524.

  7. Dong, Yuchao. Constrained LQ problem with a random jump and application to portfolio selection. Chinese Annals of Mathematics, Series B 39.5 (2018): 829-848.

  8. Dong, Yuchao. Jump stochastic differential equations with non-Lipschitz and superlinearly growing coefficients. Stochastics 90.5 (2018): 782-806.

科研项目
  1. 基于强化学习的投资组合问题 自然科学基金面上项目 2021年01月-2024年12月,主要参与者